Jump to content
CrazyBoards.org

Recommended Posts

I tend to feel flat and out of touch with the world. I'm not sure if it's my mood stabilizer or antipsychotic doing that. I also have lost every ounce of creativity that used to be in my brain.

  • Like 2

Share this post


Link to post
Share on other sites
19 hours ago, mikl_pls said:

I tend to feel flat and out of touch with the world. I'm not sure if it's my mood stabilizer or antipsychotic doing that. I also have lost every ounce of creativity that used to be in my brain.

Thanks for your replies.

mikl, thats an excellent point. Mine stabilizes from the bottom, but I have noticed that it lowers the ceiling so to speak. A bit flat. Im actually a bit surprised by that. Im not even at the therapeutic dose either. Too high of a dose?

reduced clearance in non whites per drugs.com? Maybe because im also tiny?

https://www.drugs.com/ppa/lamotrigine.html

Share this post


Link to post
Share on other sites

I have cycles where I'm either "normal," which for me I'd say is the same as for someone who doesn't have a MI.  My normal is complete absence of a mood disorder.  I'll cycle in and out of this normal.  In the past I've been normal for years.  A couple years ago a went down into a severe depressive episode and had to start treatment (including meds) for the first time to get out of it.  After about a year of treatment I settled into a pattern of being normal for a couple weeks and being in a depressive state for a couple weeks.  I also had a few times of being hypomanic for a week or so at a time.  When I started lamotrigine and got up to the right dose I went from cycling every couple weeks (between normal, down, or up) to being normal (no sign of a mood disorder) for nearly the entire last 9 months.  I haven't been hypomanic (but I think I started to a couple times but it petered out), and I've only had about two depressive episodes (one was fairly bad though and lasted several weeks).

So for me,  it does attenuate cycling and lengthens the time between episodes.  And in between I feel normal with no signs of having a mood disorder.

  • Like 1

Share this post


Link to post
Share on other sites

The Depakote doesnt seem to be doing anything, which is fine. I dont like meds with severe side effects

  • Like 1

Share this post


Link to post
Share on other sites

I feel even to above even, not depressed. I suppose that’s normal feeling?  Not sure I know. But it’s really changed my life for the better, that I know. 

  • Like 1

Share this post


Link to post
Share on other sites

I really don't know...

I still get hypomanic but it doesn't last long, same thing with depression.

Trileptal isn't the most effective mood stabilizer

But I have tried all the others and cannot take them as I got SERIOUS side effects so I am stuck with trileptal..

Basically my meds are as good as it can get...

 

  • Like 1

Share this post


Link to post
Share on other sites

Thanks everyone. It seems to become more invisible as time goes on. Glad that is to be expected.

Share this post


Link to post
Share on other sites

Im gonna have to say invisible. Because on Depakote for me I have sudden spurts of mood changes but not so much of a long period of time. It usually can leave me feeling pretty shooken up though. Im diagnosed with Schizoaffective Bipolar.

  • Like 1

Share this post


Link to post
Share on other sites
On 6/26/2019 at 8:49 AM, patents said:

I have cycles where I'm either "normal," which for me I'd say is the same as for someone who doesn't have a MI.  My normal is complete absence of a mood disorder.  I'll cycle in and out of this normal.  In the past I've been normal for years.  A couple years ago a went down into a severe depressive episode and had to start treatment (including meds) for the first time to get out of it.  After about a year of treatment I settled into a pattern of being normal for a couple weeks and being in a depressive state for a couple weeks.  I also had a few times of being hypomanic for a week or so at a time.  When I started lamotrigine and got up to the right dose I went from cycling every couple weeks (between normal, down, or up) to being normal (no sign of a mood disorder) for nearly the entire last 9 months.  I haven't been hypomanic (but I think I started to a couple times but it petered out), and I've only had about two depressive episodes (one was fairly bad though and lasted several weeks).

So for me,  it does attenuate cycling and lengthens the time between episodes.  And in between I feel normal with no signs of having a mood disorder.

Yeah I've realized that as well. I feel my maybe hypomania come on..and maybe it does and maybe it doesn't, but the intensity is much less.

Share this post


Link to post
Share on other sites

I do normally feel my mood stabilizer the most when I'm symptomatic. For example, during a hypomanic episode back in the spring I had forgotten to take my meds for a few days and was having a hard time getting to sleep. Not tired at all, around midnight. I have class the next day. I take my night meds and within half an hour I'm starting to yawn and get tired. 

However, when I'm euthymic, yeah it's like I can't feel my mood stabilizers at all. It's just another task I have to do, taking them, and I can't feel them affecting my mood at all. 

  • Like 1

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...